Alert archive / Oregon / Gale Watches in 2021

Gale Watch 7, NWS Medford, OR

February 1, 2021

NWS Medford, OR issued this gale watch at Feb 1, 2021, 2:31 PM PST. It took effect at Feb 2, 2021, 7:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 1, 2021, 2:31 PM PST (22:31 UTC)
In effect from
Feb 2, 2021, 7:00 PM PST
Expired
Feb 2, 2021, 2:28 AM PST
In force
Issued by
NWS Medford, OR

The text

As transmitted.

516 
WHUS76 KMFR 012231
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
231 PM PST Mon Feb 1 2021

PZZ370-021145-
/O.CAN.KMFR.SE.W.0011.000000T0000Z-210202T0100Z/
/O.EXT.KMFR.SC.Y.0019.210201T2231Z-210203T0300Z/
/O.NEW.KMFR.GL.A.0007.210203T0300Z-210203T1200Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
231 PM PST Mon Feb 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM PST TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY
   NIGHT...
...HAZARDOUS SEAS WARNING IS CANCELLED...

* WHAT...For the Small Craft Advisory, south winds 10 to 20 kt
  becoming southwest 20 to 30 kt Tuesday afternoon. Steep seas 12
  to 16 feet subsiding to 8 to 10 feet Tuesday morning. For the
  Gale Watch, southwest winds 20 to 30 kt with gusts up to 45 kt
  and seas 8 to 11 ft possible.

* WHERE...All areas. 

* WHEN...For the Small Craft Advisory, until 7 PM PST Tuesday. 
  For the Gale Watch, from Tuesday evening through late Tuesday 
  night.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

PZZ350-021145-
/O.CAN.KMFR.SE.W.0011.000000T0000Z-210202T0100Z/
/O.EXT.KMFR.SC.Y.0018.000000T0000Z-210203T0300Z/
/O.NEW.KMFR.GL.A.0007.210203T0300Z-210203T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
231 PM PST Mon Feb 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM PST TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY
   NIGHT...
...HAZARDOUS SEAS WARNING IS CANCELLED...

* WHAT...For the Small Craft Advisory, south winds 10 to 20 kt
  becoming southwest 20 to 30 kt Tuesday afternoon. Steep seas 12
  to 16 feet subsiding to 8 to 10 feet Tuesday morning. For the
  Gale Watch, southwest winds 20 to 30 kt with gusts up to 45 kt
  and seas 8 to 11 ft possible.

* WHERE...All areas.

* WHEN...For the Small Craft Advisory, until 7 PM PST Tuesday. 
  For the Gale Watch, from Tuesday evening through late Tuesday 
  night.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

PZZ356-021145-
/O.CAN.KMFR.SE.W.0011.000000T0000Z-210202T0100Z/
/O.EXT.KMFR.SC.Y.0018.000000T0000Z-210202T1800Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
231 PM PST Mon Feb 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST TUESDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

* WHAT...South winds 10 to 20 kt shifting to west 10 to 20 kt
  Tuesday morning. Steep seas 12 to 16 feet, subsiding below 10
  feet by late Tuesday morning. 

* WHERE...All areas.

* WHEN...Until 10 AM PST Tuesday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

PZZ376-021145-
/O.CAN.KMFR.SE.W.0011.000000T0000Z-210202T0100Z/
/O.EXT.KMFR.SC.Y.0019.210201T2231Z-210202T1800Z/
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
231 PM PST Mon Feb 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST TUESDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

* WHAT...South winds 10 to 20 kt shifting to west 10 to 20 kt
  Tuesday morning. Steep seas 12 to 16 feet, subsiding below 10
  feet by late Tuesday morning. 

* WHERE...All areas.

* WHEN...Until 10 AM PST Tuesday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
1 follow-up statement
704 
WHUS76 KMFR 021028
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
228 AM PST Tue Feb 2 2021

PZZ370-030000-
/O.EXT.KMFR.SC.Y.0019.000000T0000Z-210203T1200Z/
/O.UPG.KMFR.GL.A.0007.210203T0300Z-210203T1200Z/
/O.NEW.KMFR.SE.W.0012.210202T1200Z-210203T1200Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
228 AM PST Tue Feb 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 4 AM PST WEDNESDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 9 to 11 ft at 13 seconds expected. For the 
  Small Craft Advisory, southwest winds 20 to 30 kt with gusts 
  up to 35 kt and seas 9 to 11 ft at 13 seconds.

* WHERE...Hazardous Seas Warning conditions will affect areas 
  north of Coos Bay, then north of Cape Blanco, this evening. 
  Elsewhere Small Craft conditions are expected. 

* WHEN...Until 4 AM PST Wednesday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ350-030000-
/O.EXT.KMFR.SC.Y.0018.000000T0000Z-210203T1200Z/
/O.UPG.KMFR.GL.A.0007.210203T0300Z-210203T1200Z/
/O.NEW.KMFR.SE.W.0012.210202T1200Z-210203T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
228 AM PST Tue Feb 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 4 AM PST WEDNESDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 7 to 10 ft at 13 seconds expected. For the 
  Small Craft Advisory, southwest winds 20 to 30 kt with gusts 
  up to 35 kt and seas 7 to 10 ft at 13 seconds.

* WHERE...Hazardous Seas conditions will affect areas north of
  Coos Bay and beyond 5 nm from shore, then north of Cape Blanco
  and beyond 5 nm from shore, except at the coast north of
  Reedsport this evening. Elsewhere, Small Craft conditions are 
  expected.
 
* WHEN...Until 4 AM PST Wednesday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ356-030000-
/O.EXT.KMFR.SC.Y.0018.000000T0000Z-210203T1200Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
228 AM PST Tue Feb 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY...

* WHAT...Southwest 10 to 20 kt. Steep seas 12 to 16 feet,
  subsiding below 10 feet by late Tuesday morning. Tonight
  southwest winds 15 to 25 kts with a few gusts to 35 kts.

* WHERE...All areas beyond 5 nm from shore, except at the coast
  north of Port Orford, then all areas this evening.  

* WHEN...Until 4 AM PST Wednesday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

PZZ376-030000-
/O.EXT.KMFR.SC.Y.0019.000000T0000Z-210203T1200Z/
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
228 AM PST Tue Feb 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY...

* WHAT...Southwest 10 to 20 kt. Steep seas 9 to 11 feet. This
  evening southwest winds 15 to 15 kts with a few gusts to 35 kts
  and steep wind driven seas 9 to 11 feet. 

* WHERE...All areas.

* WHEN...Until 4 AM PST Wednesday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

Visit us at https://www.weather.gov/Medford

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale watch went out at Feb 1, 9:44 AM PST, 4 hours 47 minutes earlier.

Area forecast discussion, Feb 1, 9:44 AM PST, 4 hours 47 minutes before
Area Forecast Discussion
National Weather Service Medford OR
944 AM PST Mon Feb 1 2021

.UPDATE...Updated aviation discussion.

DISCUSSION...An update was made earlier this morning to fine tune
precipitation amounts expected through tonight. Those changes did
not change any of the hazard headlines currently in effect, and
the latest data does support the forecast, with a focus on
southerly wind, rain, and snow. Precipitation this morning will
largely remain from the coast to Interstate 5, spreading to the
Cascades in the afternoon. Amounts will be moderate to heavy at
the coast and also into Josephine and western Siskiyou counties.
Downslope winds have largely kept rain out of the Rogue Valley,
but the low level air mass will significantly moisten by late
afternoon, and the flow will finally veer westerly and allow a
more steay rain from around 9 PM tonight until around 9 AM
Tuesday.

With the forecast for the impactful weather during the next 24
hours well advertised, the focus for the afternoon forecast
issuance will be on adjustments and any necessity for headlines
regarding the next event, with the potential for low elevation
snow (with a snow level around 1800 to 2000 feet) late Tuesday
night through Wednesday afternoon.

A break in this active pattern is likely from Wednesday night into
early next week.

AVIATION...For the 01/18Z TAFs...VFR continues over most areas
again this afternoon. However, there are spots of MVFR under the
heavier rain along the coastline, which will spread inland through
this evening to the west side of the Cascades.

Medford has seen calm winds this morning, but strong southerly winds
exist 1000+ feet above the ground. The uniform direction and
expected mixing of strong winds to the surface by the afternoon is
why there is no shear in the TAF.

As for tonight, look for LIFR and periods of fog in the valleys west
of the Cascades. Showers will linger along the higher terrain
tonight, especially in N. California and along the Cascades.
-Miles

MARINE...Updated 845 AM PST Monday 1 Feb 2021...The last in a
series of strong fronts will move inland this evening, seas will
remain elevated and very steep through this morning as residual wind
seas gradually diminish. Steep swell dominated seas will then
continue through Monday night.

Weaker fronts will move onshore Tuesday, Wednesday, and Thursday
night, and are likely to produce periods of small Craft Advisory
conditions. Offshore high pressure and a trough near the coast will
develop Friday and persist through the weekend. -BPN/Miles

PREV DISCUSSION... /Issued 352 AM PST Mon Feb 1 2021/

SHORT TERM...A large upper trough is positioned off the Pacific
Northwest coast with a stalled surface front along the coast.
GOES satellite imagery shows a strong plume of moisture aimed at
the Oregon and Washington coasts this morning. Models are in good
agreement showing this front gradually working its way inland
this afternoon into tonight. Precipitation impacts are expected,
especially across southwest portions of the CWA. Moderate to heavy
rain will occur along the coast and for areas inland into
Josephine and Siskiyou Counties. This will bring the potential
for small stream and localized urban flooding as well as
significant rises on mainstem rivers. Additionally, heavy snow
impacts are expected in areas near Mount Shasta City and over the
mountains in Siskiyou County as well as in the Siskiyous.
Strong, gusty winds are likely much of the area east of the
Cascades as well as in the Shasta and southern Rogue Valley ahead
of and with the frontal passage today into tonight.

RAIN...Moderate to locally heavy rain will continue this morning
along coastal areas with mainly light precipitation inland over
western portions of the CWA. As the front moves inland,
precipitation will increase across the area this afternoon and
evening. Heaviest precipitation will be focused across Curry,
Josephine and western/southern Siskiyou Counties. A flood watch
remains in effect for these areas due to the potential for recent
and ongoing moderate to heavy rain along with contributions form
snow melt to bring significant rises and possible flooding on
small streams and creeks. In urban areas, significant ponding is
possible in lowing lying areas or in areas with poor drainage. On
mainstem rivers expect significant rises. A flood watch remains in
effect for the South Fork of the coquille River at Myrtle Point
which could peak at minor flood stage. Please see the FFAMFR for
details on these flood watches.

SNOW...Snow levels are currently around 4500 to 5500 feet this
morning, but locally lower near Mount Shasta. These snow levels
are forecast lower this afternoon and evening to around 3500 to
4500 feet and locally down to 3000 feet in the Mount Shasta areas
as precipitation increases over the area. These lower snow levels
combined with increased precipitation rates will result in
moderate to heavy snow over the Siskiyou mountains, mountains
across western Siskiyou County and in the Mount Shasta area
(including down to the valley areas near Mount Shasta City). The
high resolution HREF model show the potential for snowfall rates
of 1 inch per hour in the Mount Shasta City area by mid afternoon
and continuing through the early evening. Snowfall rates of 1 inch
per hour are also likely over the higher terrain in the
Siskiyous, western Siskiyou County as well into higher portions
of the Southern Oregon Cascades near Crater Lake.

WINDS...Strong, gusty southerly winds will also occur ahead of
and with the frontal passage today into tonight, with strongest
winds in the Shasta Valley and across higher terrain east of the
Cascades. Gusts of 60 to 65 mph are expected in the Shasta Valley
(especially near Weed) as well as across mountains east of the
Cascades (including in eastern Klamath, Lake and Modoc Counties)
and for the area just south of Summer Lake along Highway 31.
Gusty south winds are expected to reach advisory levels in
southern Jackson County including for areas in the Rogue Valley
from Ashland to Medford/Central Point. Gusts of 40 to 50 mph are
expected in these areas. Many valley areas across Lake and
northeast Klamath Counties as well as into northeast Siskiyou
County will also see winds gusting in the 40 to 50 mph range this
afternoon into tonight. High winds warnings and wind advisories
remain in effect. Please refer to the NPWMFR for the latest
details.

Behind the front, expect scattered to numerous showers Tuesday
morning and afternoon as the upper trough begins to move onshore.

LOWER LEVEL SNOW...Models and ensembles are indicating
precipitation will likely increase Tuesday evening through
Wednesday morning as the base of the upper trough moves inland
over the region and a surface low tracks into the area from the
north. Given the trajectory of this low, moving north to south
just off the PacNW coast, there is increasing confidence that this
low will bring widespread light to moderate precipitation along
with lowering snow levels. Current models indicate that snow
levels may lower to between 1500 to 2000 feet Tuesday night and
Wednesday morning as light to moderate precipitation spreads into
the area. This may result in snow accumulations impacting lower
passes west of the Cascades, including in the Sexton Summit to
Canyon Mountain areas of Interstate 5 and Hayes Hill along Highway
199. Some western valleys could also see light snow during this
time period. The current forecast calls for 1 to 3 inches of snow
on the lower I-5 passes Tuesday night and Wednesday morning.
However, there is a potential for higher amounts of snow depending
on precipitation rates and how quickly/how far snow levels lower.
Showers are expected continue across the area during the day
Wednesday but snow levels are forecast to rise Wednesday
afternoon. Variability remains in the models on the timing of this
low and how much moisture it will bring into the area as well as
how low snow levels will drop. Small changes in the forecast for
snow level and precipitation will mean significant differences in
the impacts from low level snow. So confidence is low on the exact
details for snow impacts during this period. We expect to monitor
this system closely and provide updates with additional model
runs.

PREV DISCUSSION... /Issued 317 PM PST Sun Jan 31 2021/

LONG TERM...Wednesday night through Sunday night...

Ridging is still expected to strengthen over the eastern Pacific
later Wednesday night into Thursday for a break between
disturbances, but widespread valley stratus during the night and
morning hours. Models have nearly universally trended weaker with a
shortwave moving southeast down the front side of the ridge Thursday
night through Friday. As such, the probability of precipitation has
been lowered from the previous forecast. Also, the high temperature
forecast on Friday is likely to be tricky/dependent on the extent
and timing of clearing of valley stratus. The ridge is expected
to build inland Friday night through Saturday night. Model
agreement regarding a dry forecast during this period has
increased. That agreement diminishes for Day 7/Sunday, but the
mean solution suggests a weak wave weakening the ridge as it
passes relatively harmlessly north of our area with a slight
cooling trend and increase in high level or mid and high level
cloud cover to accompany another episode of night and morning
valley stratus. -DW

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...High Wind Warning until 4 AM PST Tuesday for ORZ030-031.
     Wind Advisory until 4 AM PST Tuesday for ORZ030-031.
     Winter Weather Advisory from 1 PM this afternoon to 10 PM PST
     this evening above 4500 feet in the for ORZ028.
     Wind Advisory until 4 PM PST this afternoon for ORZ026.

CA...High Wind Warning until 4 AM PST Tuesday for CAZ085.
     Wind Advisory until 4 AM PST Tuesday for CAZ084-085.
     Winter Storm Warning until 10 AM PST Tuesday above 4000 feet in
     the for CAZ080.
     Winter Weather Advisory until 10 AM PST Tuesday above 3000 feet
     in the for CAZ082-083.
     Winter Storm Warning until 10 AM PST Tuesday above 3500 feet in
     the for CAZ082-083.
     High Wind Warning until 4 PM PST this afternoon for CAZ081.

Pacific Coastal Waters...Small Craft Advisory until 7 AM PST Tuesday for PZZ350-356.
     Hazardous Seas Warning until 5 PM PST this afternoon for
     PZZ350-356-370-376.
     Small Craft Advisory from 5 PM this afternoon to 7 AM PST
     Tuesday for PZZ370-376.

In the hours before

Local storm report, Feb 1, 8:33 AM PST, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
833 AM PST MON FEB 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 AM     HEAVY RAIN       1 SSE PISTOL RIVER      42.26N 124.39W
02/01/2021  M2.20 INCH       CURRY              OR   TRAINED SPOTTER

            24HR TOTAL AS OF 8:30 AM PST 2/1/2021.

&&

MCB
Local storm report, Feb 1, 8:35 AM PST, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
835 AM PST MON FEB 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 AM     HEAVY RAIN       6 E GOLD BEACH          42.43N 124.31W
02/01/2021  M2.13 INCH       CURRY              OR   TRAINED SPOTTER

            24 HR TOTAL AS OF 8 AM PST 2/1/2021.

&&

MCB
Local storm report, Feb 1, 11:55 AM PST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1155 AM PST MON FEB 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     NON-TSTM WND GST 2 NE VALLEY FALLS       42.36N 120.25W
02/01/2021  M70 MPH          LAKE               OR   PUBLIC

            GUST TO 70 MPH AT 1100 PST. ON US 395.

&&

JRS

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 31, 8:00 PM PSTGale WarningMFR12 hr
Jan 31, 8:00 PM PSTSmall Craft AdvisoryMFR58 hr
Jan 31, 8:00 PM PSTHazardous Seas WarningMFR19 hr
Feb 1, 9:32 AM PSTAreal Flood AdvisoryMFRCoos, Curry, Douglas, Josephine18 hr
Feb 1, 9:49 AM PSTRiver Flood WatchMFRCoos, Curry, Douglas22 hr
Feb 1, 3:09 PM PSTWinter Weather AdvisoryMFRCoos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more44 hr
Feb 1, 9:32 AM PSTAreal Flood AdvisoryMFRSiskiyou18 hr

Nearby

Gale Watches in Oregon, 2021Every gale watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.